Affordable Access

Publisher Website

A smoothing Newton-type method for generalized nonlinear complementarity problem

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
212
Issue
1
Identifiers
DOI: 10.1016/j.cam.2006.03.042
Keywords
  • Gncp
  • Smoothing Method
  • Superlinear Convergence

Abstract

Abstract By using a new type of smoothing function, we first reformulate the generalized nonlinear complementarity problem over a polyhedral cone as a smoothing system of equations, and then develop a smoothing Newton-type method for solving it. For the proposed method, we obtain its global convergence under milder conditions, and we further establish its local superlinear (quadratic) convergence rate under the BD-regular assumption. Preliminary numerical experiments are also reported in this paper.

There are no comments yet on this publication. Be the first to share your thoughts.